# SDR 2001UALA01343

- Difficulty date: July 4, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 65,100 hours, 37,315 cycles
- Engine: Pwa JT8D15
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 12970003
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTS A GRINDING NOISE HEAR WHEN CRUISE TRIM ENGAGED. MANUAL TRIM WAS JAMMED IN THE NOSE UP POSITION.  AIRCRAFT RETURNED TO DEN. REPLACED THE MAIN STAB TRIM ACTUATOR, CRUISE STAB TRIM ACTUATOR AND STAB BRAKE ASSY.  SYSTEM OPERATIONS CHECK NORMAL.
